# SDR 2016FA0000177

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: General aviation
- Aircraft: N796AM
- Make and model: Snias AS350B3
- Aircraft serial: 4550
- Aircraft time: 5,162 hours, 5,543 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,333 hours, 4,494 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: D08343
- Part serial: 55103G
- Condition: Rotated
- Location: Fuel
- Part time: 5,162 hours, 4,494 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY FUEL SHUTOFF VALVE, DISCOVERED THE SHUTOFF VALVE LEVER CONTACTED THE LT MGB SUSPENSION BAR.  RE-CLOCKING THE FUEL SHUTOFF VALVE PROVIDED SUFFICIENT CLEARANCE FOR NORMAL OPERATION.
